Late Menstruation While Taking Methylprednisolone?
In the afternoon I want to get this after 1 blister of leprosy medication I have taken in combination by the doctor with additional drugs such as vitamin B complex ,, methylprednisolone ,, in May I was menstruating late until now I still haven’t menstruated … is one of the medicines that I Mention that there is an effect on menstruation that is not smooth? r nAnd your appetite increases? r n
Leprosy drugs and vitamin B complex in general will not affect the menstrual cycle, but one of the possible effects of methylprednisolone is regular menstrual cycles and increased appetite, although further tests are still needed to prove whether the cycle disorders menstruation is really due to the impact of the drug methylprednisolone or because of other factors.
Apart from the side effects of the drug methylprednisolone, the menstrual cycle can also be disrupted due to this
Use of hormonal contraceptives such as injection or pill
Experience rapid weight gain / loss
Thyroid gland disorders
Polycystic ovary syndrome
Doctors still need to get more information through targeted interviews about your medical history, physical examination, and if necessary, it will be suggested to carry out supporting examinations such as blood tests and ultrasound. Leprosy treatment is not short-lived, you are expected not to get bored and remain disciplined in undergoing treatment. The use of leprosy medicine should not be stopped, because if a drug withdrawal occurs, the bacteria that causes leprosy can become resistant to the drug, so that treatment of leprosy becomes difficult. However, for complex B vitamins and methylprednisolone you can try to stop temporarily. However, once you go back to the doctor is the most appropriate step to get help for complaints that are currently being experienced.
May be useful